MAUDE Adverse Event Report: GETINGE DISINFECTION AB 46-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 46-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 46-4
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information received from the hospital indicated that insufficiently cleaned items were identified on one of the washers.An investigation at the facility revealed that the tube connecting the cleaning tank and washer had become loose, and that the cleaning process indicator showed poor cleaning results, which were unfortunately overlooked.In response to this incident, the facility collected all items cleaned during the relevant period, replaced detergent tubes across all washer units, including the affected washer, installed detergent flow meters, and reviewed in-house procedures.Additionally, they have implemented or planned re-education programs.While no health impacts have been reported in relation to this issue, we are submitting this report in an abundance of caution, as inadequately cleaned items used in patient treatment could pose a risk of infection.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
Information received from the hospital indicated that insufficiently cleaned items were identified on one of the washers.An investigation at the facility revealed that the tube connecting the cleaning tank and washer had become loose, and that the cleaning process indicator showed poor cleaning results, which were unfortunately overlooked.While no health impacts have been reported in relation to this issue, we are submitting this report in an abundance of caution, as inadequately cleaned items used in patient treatment could pose a risk of infection.The product involved in the customer product complaint is the 46-series device, model name: 46-4 with the serial number: (b)(6).The unit was manufactured on 14th september 2017 and installed on 10th march 2018.Despite signs that the goods were not processed correctly, the customer approved the faulty load.The issue stemmed from a detergent hose malfunction, preventing detergent transfer to the machine chamber.The customer have to follow the user manual's safety guidelines.Additionally, regular service, which includes checking and replacing hoses as per the service manual, was not performed as required, leading to the issue.Failure of the operator to follow the manual is directly related to user error.Failure to properly follow preventive maintenance routine is related to maintenance error.When the event occurred, the device was directly involved and not meet its specification.Upon the event occurrence the device was not being used for patient treatment.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however getinge will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
46-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
maria elovsson
ljungadalsgatan 11
vaxjo 
MDR Report Key20579666
Report Number9616031-2024-0000036
Device Sequence Number18273026
Product Code MEC
UDI-Device Identifier07340153700031
UDI-Public(01)07340153700031
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number46-4
Device Catalogue Number46-4-402-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown